# SDR CHQA200900068

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 16,450 hours, 12,962 cycles
- Engine: Allsn AE3007A
- Engine time: 20,260 hours, 15,287 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: UNKNOWN
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9940, AVL TO TRI.  AFTER TAKEOFF WHEN THE GEAR WAS COMMANDED UP, THE FLIGHT CREW NOTICED THAT THE NOSE GEAR DOORS HAD NOT CLOSED.  THE AIRCRAFT CONTINUED ITS CLIMB TO 9,000 FT WHILE THE CREW RAN THE QRH CHECKLISTS.  AFTER LEVELING OFF THE CREW RECEIVED A LG GEAR LEVER DISAGREE MESSAGE ON EICAS.  THE MAIN LANDING GEAR INDICATED UP, BUT THE NOSE GEAR DID NOT INDICATE UP.  FOLLOWING THE QRH THE GEAR WAS EXTENDED AND ALL THREE GEAR INDICATED DOWN AND LOCKED.  THE FLIGHT CONTINUED TO TRI DUE TO THE SHORT NATURE OF THE FLIGHT AND THE MORE FAVORABLE WEATHER CONDITIONS AT TRI.  AS A PRECAUTION THE PRECAUTION THE OVERRIDE AND MANUAL RELEASE LEVER CHECKLIST.  THE AIRCRAFT PERFORMED A FLYBY OF THE TOWER TO VERIFY THAT THE LANDING GEAR WAS EXTENDED AND THEN LANDED WITHOUT INCIDENT.  MAINTENANCE STOW THE EMERGENCY GEAR HANDLE AND INSPECTED THE NOSE LANDING GEAR PROXIMITY SWITCHES.  THE NOSE UP-LOCK PROXIMITY SWITCH WAS FOUND TO BE COVERED IN DIRT AND GREASE.  THE PROXIMITY SWITCH WAS CLEANED AND A CHECK FLIGHT WAS PERFORMED DURING WHICH THE GEAR WAS CYCLED UP AND DOWN SIX TIMES WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
